World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Knot Theory and Its Ramifications cover

Volume 20, Issue 12 (December 2011)

No Access
FIRST NON-VANISHING SELF-LINKING OF KNOTS (I) COMBINATORIC AND DIAGRAMMATIC STUDY
  • Pages:1637–1648

https://doi.org/10.1142/S0218216511009510

No Access
INVARIANTS OF FLAT VIRTUAL LINKS INDUCED FROM VASSILIEV INVARIANTS OF DEGREE ONE FOR VIRTUAL LINKS
  • Pages:1649–1667

https://doi.org/10.1142/S0218216511009479

No Access
BOUNDARY COMPONENT PRESERVING SYMMETRIES OF GRAPH LINK EXTERIORS
  • Pages:1669–1683

https://doi.org/10.1142/S0218216511009455

No Access
QUADRISECANT APPROXIMATION OF HEXAGONAL TREFOIL KNOT
  • Pages:1685–1693

https://doi.org/10.1142/S0218216511009467

No Access
CHARACTERIZATION OF FRAMINGS VIA COHOMOLOGY OF THE KNOT QUANDLE
  • Pages:1695–1707

https://doi.org/10.1142/S0218216511009431

No Access
DETECTION OF MAXIMAL COLLECTIONS OF ESSENTIAL ANNULI IN A HANDLEBODY
  • Pages:1709–1721

https://doi.org/10.1142/S0218216511009443

No Access
TORUS KNOTS EMBODYING CURVATURE AND TORSION IN AN OTHERWISE FEATURELESS CONTINUUM
  • Pages:1723–1739

https://doi.org/10.1142/S0218216511009492

No Access
SOME CONSEQUENCES OF SMALL INTERSECTION NUMBERS IN THE DEHN QUANDLE AND BEYOND
  • Pages:1741–1768

https://doi.org/10.1142/S0218216511009480